OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Tightness for processes with fixed points of discontinuities and applications in varying environment

Bansaye, Vincent and Kurtz, Thomas G. and Simatos, Florian Tightness for processes with fixed points of discontinuities and applications in varying environment. (2016) Electronic Communications in Probability, 21 (81). 1-9. ISSN 1083-589X

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
221kB

Official URL: http://dx.doi.org/10.1214/16-ECP6

Abstract

We establish a sufficient condition for the tightness of a sequence of stochastic processes. Our condition makes it possible to study processes with accumulations of fixed times of discontinuity. Our motivation comes from the study of processes in varying or random environment. We demonstrate the usefulness of our condition on two examples: Galton Watson branching processes in varying environment and logistic branching processes with catastrophes.

Item Type:Article
Additional Information:Thanks to Institute of Mathematical Statistics editor. The definitive version is available at http://projecteuclid.org/ The original PDF of the article can be found at Electronic Communications in Probability website: http://projecteuclid.org/euclid.ecp/1480647626
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Institut Supérieur de l'Aéronautique et de l'Espace - ISAE-SUPAERO (FRANCE)
Other partners > Ecole Polytechnique (FRANCE)
Other partners > University of Wisconsin - Madison (USA)
Laboratory name:
Statistics:download
Deposited By: Florian Simatos
Deposited On:13 Dec 2016 09:29

Repository Staff Only: item control page